# SDR SWI2025F00518

- Difficulty date: February 21, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL CORRODED AROUND (2) NUTPLATE HOLES BETWEEN FS 439 AND FS449  (C-CHECK RO 04/21/2025)REPAIRED CORROSION ON LH PRESSSURE FLOOR SILL AROUND 2 EA NUTPLATES IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 NO WEIGHT CHANGE REF CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
